Top answers from doctors based on your search:
Disclaimer

rash on upper back and pain in right side and upper back

A 30-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Unsure: This rash would likely need to be examined and more history obtained to be able to provide you with useful input about the diagnosis or possible treat ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 36-year-old female asked:
Dr. Joram Seggev
Specializes in Allergy and Immunology
Take a medication: The rash that you describe can be due to many causes. At this point you can take an otc class b antihistamine such as Cetirizine 10mg and apply an ant ... Read More
1
1 thank
A 7-year-old male asked:
Dr. Gabriel Goren
57 years experience General Surgery
Listen,: Skin disease is not my cup of tea, I am a surgeon . One should first find out what causes the rashes. I not it is not simple, but them let the dermato ... Read More
1
1 thank
A 28-year-old male asked:
Dr. David Lipkin
51 years experience Internal Medicine
Many things: Itching (pruritus) can be caused by skin conditions such as eczema or hives. It can also be due to infections such as scabies or lice. Internal, non-s ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Can't tell: you need to be examined, rashes or skin problems cannot be managed without examination, at least inspection, so kindly see your doctor or a dermatolog ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
No: unless you are an HIV patient, even though, it doesn't sound like it. If you have a risk factor for acquiring HIV, get tested or see your doctor, best ... Read More
A 28-year-old male asked:
Dr. Mohammad Ashori
15 years experience Family Medicine
Allergic vs Scarlet: If you have a rash that we can look at it would be helpful to give you a better idea. If some of the rash disappeared then it's less likely to be anyt ... Read More
2
2 thanks
A 56-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See details: You do not list your age but osteoarthritis may be a likely cause. Since you do not list the units of the CRP, I have no way of telling if that value ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Get evaluated now: Have this issue evaluated asap either by your own doctor or the ER. Some causes may be serious.
1
1 thank
A 21-year-old female asked:
Dr. Steven Simon
37 years experience Physical Medicine and Rehabilitation
Call your doc: You are having an allergic reaction to,this medicine. Stop taking it and call your prescriber to get a different product for your original infection
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month